Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Structure locale de l'espace des rétractions d'une surface


Author: Robert Cauty
Journal: Trans. Amer. Math. Soc. 323 (1991), 315-334
MSC: Primary 57N20; Secondary 55M15, 57N05, 57S05
MathSciNet review: 994164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Sigma$ be a compact connected $ 2$-manifold, and $ \mathcal{R}(\Sigma )$ the space of retractions of $ \Sigma$. We prove that $ \mathcal{R}(\Sigma )$ is an $ {l^2}$-manifold if the boundary of $ \Sigma$ is not empty, and is the union of an $ {l^2}$-manifold and an isolated point $ {\text{i}}{{\text{d}}_\Sigma }$ if $ \Sigma$ is closed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N20, 55M15, 57N05, 57S05

Retrieve articles in all journals with MSC: 57N20, 55M15, 57N05, 57S05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0994164-8
PII: S 0002-9947(1991)0994164-8
Article copyright: © Copyright 1991 American Mathematical Society